Advanced search

Find pages with...
Then narrow your results by...

About 79 search results

Paclitaxel-Coated Balloons (PCB) and Paclitaxel-Eluting Stents (PES) for the Treatment of Peripheral Arterial Disease (PAD) and the Potential Risk of Long-Term All-Cause Mortality

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2019/69848a-eng.php

May 7, 2019 ... relevant departments Key messages A study published in the Journal of the American Heart Association has identified a possible increased risk of death after the use of paclitaxel coated balloons (PCB) and paclitaxel-eluting stents (PES) to treat peripheral arterial disease (PAD).1 The reason for this possible increased risk of death is not yet known. Health Canada

Health Canada releases sunscreen testing results

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2018/67134a-eng.php

Jun 28, 2018 ... Database, sunscreen manufacturers, peer-reviewed scientific journals, and international regulatory agencies. A summary of the safety review will be released this summer, once the report has been completed. The Department will continue to assess any new reports of adverse reactions to sunscreen and conduct further testing as required. Should Health Canada determine

Percutaneous Radiofrequency Ablation Catheter and the Potential Risk of Atrioesophageal Fistula

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2018/66492a-eng.php

Aug 10, 2018 ... AFTER ABLATION FOR ATRIAL FIBRILLATION. The Journal of Emergency Medicine, Vol. 53, No. 1, pp. e1–e4, 2017. Rajapaksha WR, Cunningham KS, Rose TH. A fatal case of atrioesophageal fistula following radiofrequency ablation of left atrium and pulmonary veins for atrial fibrillation. Cardiovasc Pathol. 2014 Jul-Aug;23(4):238-40. doi: 10.1016/j.carpath.2014.02.004

Albi L-Arginine 500mg (April 05, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9324r-eng.php

Mar 1, 2015 ..., Hospitals Identification number: RA-2006A129 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence holders dated March 31, 2006, advising of new information published in the Journal of the American Medical Association of possible increased mortality in patients taking

SISU L-Arginine 750mg (April 05, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9328r-eng.php

Mar 1, 2015 ..., Hospitals Identification number: RA-2006A132 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence holders dated March 31, 2006, advising of new information published in the Journal of the American Medical Association of possible increased mortality in patients taking

Perfusia-SR (June 05, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9344r-eng.php

Mar 1, 2015 ... number: RA-2006A147 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence applicants with submission number(s) dated April 26, 2006, advising of new information published in the Journal of the American Medical Association of possible increased mortality in patients

LifeTime Nutrition (May 04, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9333r-eng.php

Mar 1, 2015 ... number: RA-2006A137 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence holders dated March 31, 2006, advising of new information published in the Journal of the American Medical Association of possible increased mortality in patients taking natural health

Webber Naturals L-Arginine 500 mg (April 05, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9332r-eng.php

Mar 1, 2015 ... Professionals, Hospitals Identification number: RA-2006A136 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence holders dated March 31, 2006, advising of new information published in the Journal of the American Medical Association of possible increased mortality

Quest L-Arginine 500 mg (April 05, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9330r-eng.php

Mar 1, 2015 ... Professionals, Hospitals Identification number: RA-2006A134 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence holders dated March 31, 2006, advising of new information published in the Journal of the American Medical Association of possible increased mortality

Advanced Orthomolecular Research (AOR) (April 28, 2006)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2006/9348r-eng.php

Mar 1, 2015 ..., Hospitals Identification number: RA-2006A150 Reason Depth of distribution Affected products Reason The Natural Health Products Directorate (NHPD) has issued letters to all L-arginine product licence applicants with submission number(s) dated April 26, 2006, advising of new information published in the Journal of the American Medical Association of possible increased

Report a problem or mistake on this page
Please select all that apply:

Thank you for your help!

You will not receive a reply. For enquiries, contact us.

Date modified: